# SDR 96ZZZX5802

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N115AK
- Make and model: Grob G115C
- Aircraft serial: 82054C2
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Box
- Part number: 115C6602
- Condition: Cracked
- Location: Induction Air
- Part time: 72 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE INSPECTION ON NEW GROB AIRCRAFT WITH 72.2 HOURS SINCE NEW, FOUND INDUCTION AIR BOX CRACKED IN NUMEROUS LOCATIONS.  LT AND RT FWD SIDES CRACKED, TOP L SIDE DOUBLER FWD OF CARBURETOR ADAPTOR CRACKED.  CRACKS ARE ATTRIBUTED TO PROPELLER/ENGINE VIBRATION.  BOTH ENGINE AND PROPELLER HAVE 72.2 HOURS SINCE NEW.  DYNAMIC BALANCE TO BE ACCOMPLISHED TO REMEDY CRACKING.
